# SDR AALA202404257839

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 28,592 hours, 11,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R ARMING / DISARMING LEVER EXTREMELY DIFFICULT TO ARM. CLEANED AND LUBED GIRT BAR LANDING AREA AND GIRT ATTACHMENT FITTINGS, DOOR ARMING CHECKS NORMAL PER AMM 52-13-00.
